Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Risk of Pregnancy?

 - UBBFriend: Email this page to someone!    
Author Topic: Risk of Pregnancy?
Chuck
Neophyte
Member # 95940

Icon 4 posted      Profile for Chuck     Send New Private Message       Edit/Delete Post 
I have currently been on the Nuvaring, and this week is my ring free week. I removed the ring on Monday morning.

Today I had protected intercourse with my partner, but as he pulled how, he didn't make sure to keep the condom around his penis, so it ended up being inside of me, but the end of the condom was hanging out. When he removed it he made sure the tip of the condom was okay. I asked him if any semen could of possibly made its way in, he said he doubted it.

So I put it off, later after the intercourse, we stayed nude,he later put the tip of his penis on my anus. It felt you can say something 'wet' I thought it may still be some semen, but he said his penis was clean.

My question is am I at risk of pregnancy? At the moment I feel lower back pain and lower abdominal pain, could this be a sign of my menstrual coming? Should I worry?

Posts: 18 | From: California | Registered: Jun 2012  |  IP: Logged | Report this post to a Moderator
Saffron Raymie
Scarleteen Volunteer
Member # 49582

Icon 1 posted      Profile for Saffron Raymie     Send New Private Message       Edit/Delete Post 
Penis-to-anus contact counts as genital-to-genital contact, so yes, there has been a risk. However, that risk is absolutely tiny.

This is because you've used the withdrawal method perfectly (because your partner did not ejaculate onto your anus, this counts as using the withdrawal method). In addition, you've also used your Nuvaring, which is an extremely effective at preventing pregnancy, including in the off week.

Together they give you 99.98% protection against pregnancy, so as I said, the risk is teeny tiny.

I'm afraid I can't tell you what's causing your back and abdominal pain, but it could very well be your withdrawal bleed coming (what we have instead of periods when we're on hormonal contraception is called a 'withdrawal bleed'), or some side effects of the Nuvaring being a new thing for you. If the pain persists, I'd see a doctor to check everything's as it should be.

--------------------
'Obtain the virgin's consent before you marry her' - Prophet Mohammad (pbuh)

Posts: 1285 | From: England | Registered: Oct 2010  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3